The optimal taxation of savings and investment in an open economy

Research output: Contribution to journalArticleScientificpeer-review

211 Downloads (Pure)
Original languageEnglish
Pages (from-to)59-62
Number of pages3
JournalEconomics Letters
Volume47
Issue number1
Publication statusPublished - 1995

Cite this

@article{c0a8ff76e7aa4d2e9c51373532df5116,
title = "The optimal taxation of savings and investment in an open economy",
author = "H.P. Huizinga",
note = "Pagination: 3",
year = "1995",
language = "English",
volume = "47",
pages = "59--62",
journal = "Economics Letters",
issn = "0165-1765",
publisher = "Elsevier",
number = "1",

}

The optimal taxation of savings and investment in an open economy. / Huizinga, H.P.

In: Economics Letters, Vol. 47, No. 1, 1995, p. 59-62.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The optimal taxation of savings and investment in an open economy

AU - Huizinga, H.P.

N1 - Pagination: 3

PY - 1995

Y1 - 1995

M3 - Article

VL - 47

SP - 59

EP - 62

JO - Economics Letters

JF - Economics Letters

SN - 0165-1765

IS - 1

ER -